On Solutions of Fractional Differential Equations

Akgul A., Sakar M. G.

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Thessaloniki, Greece, 25 - 30 September 2017, vol.1978 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1978
  • Doi Number: 10.1063/1.5044175
  • City: Thessaloniki
  • Country: Greece
  • Van Yüzüncü Yıl University Affiliated: Yes


In this paper, we obtain exact and approximate solutions of differential equations by reproducing kernel Hilbert space method. We demonstrate our solutions by series.